MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR
Catalog Number 03666794001
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section e3: occupation is patient/consumer.The meter was requested for investigation.The investigation is ongoing.
 
Event or Problem Description
There was an allegation or an electrical issue with coaguchek xs meter, serial number (b)(6).Customer alleged an electrical short issue.There is a burnt spot inside of the battery compartment.The customer believes the burnt spot was caused by an electrical short.There was no harm to the customer.
 
Additional Manufacturer Narrative
The customer did not return any materials for investigation.Without these materials to investigate, a specific root cause could not be determined.
 
Additional Manufacturer Narrative
The meter was returned for investigation.The device did not power on during investigation.No burnt spots were observed in the battery compartment.The battery compartment and battery contacts were corroded.The contamination on the battery contacts causes power interruption.The cause of the issue is contamination of the contacts due to improper handling or maintenance.Medwatch fields d9 and h3 have been updated.

Brand Name
COAGUCHEK ® XS SYSTEM
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21677178
Report Number1823260-2025-00847
Device Sequence Number8249117
Product Code GJS
UDI-Device Identifier04015630945689
UDI-Public04015630945689
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number03666794001
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer03/27/2025
05/14/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date03/27/2025
05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown